# SDR DALA2024041504457

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 110,699 hours, 16,449 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED,  LOCATIONS:601.   SLIDE LIGHT OPERATES NORMAL. RE-LAMPED AS PRECAUTIONARY PER B767 -300 AMM 33-51.
